International Journal of Differential Equations

Sign-Changing Solutions to Equations of Elliptic Type

Wenming Zou, Thomas Bartsch, Norimichi Hirano, Martin Schechter, and Zhi-Qiang Wang

Full-text: Open access

Article information

Source
Int. J. Differ. Equ., Volume 2010, Special Issue (2010), Article ID 452764, 2 pages.

Dates
Received: 21 March 2010
Accepted: 21 March 2010
First available in Project Euclid: 26 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1485399889

Digital Object Identifier
doi:10.1155/2010/452764

Zentralblatt MATH identifier
05816454

Citation

Zou, Wenming; Bartsch, Thomas; Hirano, Norimichi; Schechter, Martin; Wang, Zhi-Qiang. Sign-Changing Solutions to Equations of Elliptic Type. Int. J. Differ. Equ. 2010, Special Issue (2010), Article ID 452764, 2 pages. doi:10.1155/2010/452764. https://projecteuclid.org/euclid.ijde/1485399889


Export citation